# SDR AWXA200501324

- Difficulty date: October 6, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C2670127
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED ANGLE CRACKED AT LOWER LEFT WING, INSIDE TOP LT PYLON PANEL NR 57720L, AT FSS 237.  MAINTENANCE REMOVED DAMAGED ZEE ANGLE IAW BOEING 737-300 SRM 51-40-02-0R.  FORMED NEW ZEE ANGLE IAW BOEING DWG 65C26701 SHEET 1 REV D.  INSTALLED FORMED REPAIR PARTS AT FSS 237 AND LT PYLON PANEL 57720L IAW BOEING 737-300 SRM 51-40-02.
